# SDR GTIA9700405

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17535
- Make and model: Doug DC-9-32
- Aircraft serial: 47111
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH 8,000 FEET THE 'A' LOOP LIGHT CAME ON AS WELL AS THE LIGHT FOR NR 1 ENGINE, WENT TO 'B', TEST OK.  GROUND OPS CHECKED NR 1 ENGINE FIRE LOOP SYSTEM IAW 26-12-0.  COULD NOT DUPLICATE PROBLEM.  UNIT OPS CHECKS GOOD.  NO DEFECTS NOTED AT THIS TIME.  (M)
